# SDR DL76G071357

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 29,846 hours, 11,594 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Seized
- Location: Mid Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE AIR CONDITIONING TRANSIENT SMELL AT FL380.  DESCENDED TO FL240 TURNED OFF RECIRC FANS, NO FURTHER SMELL.  AFTER LANDING FLT ATT REPORT ELECTRICAL SMELL FORM MID GALLEY.  UPON INSPECTION FOUND MID GALLEY AFT LOWER OVEN FAN SEIZED.  ALSO ELECT SMELL PRESENT IN OVEN FWD OVEN TO MCO AND PLAC PER MEL.
